Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 155, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 27, 2016, 6:15 PM CDT for Russell County, Kansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2016, 6:15 PM CDT (23:15 UTC)
- Expired
- May 27, 2016, 6:40 PM CDT
- In force
- 25 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Russell County, KS
The radar
The Dodge City radar (KDDC), 151 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 672 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
755
WUUS53 KICT 272315
SVRICT
KSC167-280000-
/O.NEW.KICT.SV.W.0155.160527T2315Z-160528T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
615 PM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 700 PM CDT
* AT 614 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GORHAM...OR
9 MILES SOUTHWEST OF RUSSELL...MOVING NORTH AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...DOPPLER RADAR INDICATED
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GORHAM.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 175 AND 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3896 9904 3896 9890 3875 9888 3874 9904
TIME...MOT...LOC 2314Z 176DEG 5KT 3881 9899
HAIL...1.00IN
WIND...60MPH
$$
METZGER2 follow-up statements
339
WWUS53 KICT 272330
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
630 PM CDT FRI MAY 27 2016
KSC167-280000-
/O.CON.KICT.SV.W.0155.000000T0000Z-160528T0000Z/
RUSSELL KS-
630 PM CDT FRI MAY 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN RUSSELL COUNTY...
AT 629 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GORHAM...OR 8
MILES SOUTHWEST OF RUSSELL...MOVING NORTH AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GORHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3896 9904 3896 9890 3875 9888 3874 9904
TIME...MOT...LOC 2329Z 176DEG 5KT 3883 9899
HAIL...1.00IN
WIND...60MPH
$$
JAKUB956
WWUS53 KICT 272340
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
640 PM CDT FRI MAY 27 2016
KSC167-272349-
/O.CAN.KICT.SV.W.0155.000000T0000Z-160528T0000Z/
RUSSELL KS-
640 PM CDT FRI MAY 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RUSSELL COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
CENTRAL KANSAS.
LAT...LON 3896 9904 3896 9890 3875 9888 3874 9904
TIME...MOT...LOC 2338Z 176DEG 5KT 3885 9899
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:13 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, May 27, 3:13 PM CDT, 3 hours 2 minutes before
Area Forecast Discussion National Weather Service Wichita KS 313 PM CDT FRI MAY 27 2016 .SYNOPSIS... Issued at 248 PM CDT Fri May 27 2016 Thunderstorms have developed along the dry line this afternoon across south central and central Kansas as upper-level energy continues to lift out across the central Plains. With an unstable atmosphere in place and decent shear, ongoing thunderstorm activity has become strong to severe. && .SHORT TERM...(This evening through Monday night) Issued at 248 PM CDT Fri May 27 2016 The main forecast concerns are severe thunderstorms this evening, additional chances for thunderstorm activity through the beginning of the work week, a few storms could be strong to severe, and the potential to see additional rainfall over already saturated grounds. The flash flood watch will remain in effect through Saturday morning given the potential for additional flooding and/or worsening of ongoing flooding. As upper-level energy continues to eject out across the central Plains, expect thunderstorm activity to increase in coverage this evening. With good instability and decent shear in place, severe thunderstorms will be capable of producing large hail and damaging winds; however, a few tornadoes cannot be ruled out. Tonight as surface low pressure slowly moves eastward across central Kansas, expect thunderstorms activity to slowly move eastward as well. Into the late evening/overnight hours, with lingering instability up to 1000-1500 J/kg and 30-40 kt of bulk shear, severe storms will still be possible. After midnight into early Saturday morning, thunderstorm activity will begin to diminish from west to east across the area as large scale lift and moisture transport will lift into Missouri. With surface low pressure lifting northeast of the region, the dry line boundary will become more diffuse and stall out across far southeast Kansas on Saturday. With ample low-level moisture still in place ahead of the surface boundary, expect at least moderate instability to develop across southeast Kansas. Convergence is not outstanding along this boundary during the late afternoon/early evening; however, with moisture streaming back northward have included at least slight chance mentions for thunderstorms across far southeast Kansas Saturday night. With shear being on the weak end of the spectrum across southeast Kansas, chances for severe weather look more favorable south of the border in northern Oklahoma. Sunday and Monday chances for thunderstorms will return to much of the area as multiple rounds of moisture return northward. Although the shear does not look too impressive, albeit better on Monday than Sunday, given the unstable, buoyant air mass that will be overhead at least a few strong storms may be possible during the end of the weekend/early work week. .LONG TERM...(Tuesday through Friday) Issued at 248 PM CDT Fri May 27 2016 With increasing cloud cover over the region, temperatures look to remain below normal through the work week. Chance for thunderstorms will linger across much of the area as well. Models are fairly consistent with cold front dropping south across the region during the middle of the work week. Right now, there is some uncertainty in regards to the actual timing of this frontal passage, with the ECMWF being a bit more progressive than the GFS. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 656 AM CDT Fri May 27 2016 Areas of MVFR CIGS can be expected this morning with very brief period of IFR in central Kansas. Otherwise, daytime heating and the approach of low pressure aloft will result in scattered to numerous showers and storms from midday into the evening across much of the area again. For now have inserted VCTS and will amend as needed as convection become more imminent. KED && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 58 82 61 84 / 50 10 10 40 Hutchinson 57 81 59 84 / 50 10 10 40 Newton 57 80 60 83 / 50 20 10 40 ElDorado 59 81 61 84 / 50 20 10 40 Winfield-KWLD 60 83 63 85 / 50 10 10 40 Russell 56 79 57 82 / 60 20 10 40 Great Bend 55 80 58 82 / 50 10 10 40 Salina 57 80 59 84 / 60 20 10 40 McPherson 56 80 59 84 / 60 20 10 40 Coffeyville 64 83 63 85 / 60 20 20 40 Chanute 63 82 62 84 / 60 30 20 40 Iola 63 82 62 84 / 60 30 20 30 Parsons-KPPF 63 82 62 85 / 60 30 20 40 && .ICT Watches/Warnings/Advisories... Flash Flood Watch through Saturday morning for KSZ032-033- 047>053-067>069-082-083. && SYNOPSIS...JMR SHORT TERM...JMR LONG TERM...JMR AVIATION...KED
Hazardous weather outlook, May 27, 3:25 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 325 PM CDT FRI MAY 27 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-282030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 325 PM CDT FRI MAY 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL AFFECT MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS AND LARGE HAIL UP TO THE SIZE OF GOLF BALLS...WITH LOCALLY HEAVY RAINFALL RATES AND FLOODING ALSO POSSIBLE. A FEW TORNADOES CANNOT BE RULED OUT. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA THROUGH TONIGHT. SEE LATEST FLOOD WATCHES AND WARNINGS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE REMAINS A CHANCE OF THUNDERSTORMS...PRIMARILY ACROSS SOUTHEAST KANSAS EARLY ON SATURDAY AND AGAIN SATURDAY NIGHT. THE STRONGEST STORMS MAY PRODUCE SMALL HAIL AND 40 TO 50 MPH WINDS. THE POTENTIAL FOR MORE WIDESPREAD THUNDERSTORM ACTIVITY WILL ARRIVE ON SUNDAY WITH CHANCES CONTINUING THROUGH THE WORK WEEK. STRONG TO SEVERE THUNDERSTORMS ARE ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED FOR REPORTS OF SEVERE WEATHER AND FLOODING THROUGH THE AFTERNOON AND EVENING HOURS...ESPECIALLY ALONG AND WEST OF I-135. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, May 27, 5:31 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
531 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM TSTM WND GST LEON 37.69N 96.78W
05/27/2016 E60 MPH BUTLER KS TRAINED SPOTTER
&&
CWHLocal storm report, May 27, 5:32 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
532 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TORNADO 4 SW LEON 37.65N 96.84W
05/27/2016 BUTLER KS NWS EMPLOYEE
VERY BRIEF TOUCHDOWN FOR ABOUT 15 SECONDS.
&&
CWHLocal storm report, May 27, 5:40 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
540 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL 3 S CHENEY 37.58N 97.78W
05/27/2016 E0.75 INCH SEDGWICK KS TRAINED SPOTTER
&&
CWHLocal storm report, May 27, 5:42 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
542 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM FUNNEL CLOUD 1 N WILSON LAKE 38.95N 98.55W
05/27/2016 RUSSELL KS NWS EMPLOYEE
REPORT OF FUNNEL CLOUD VIA TWITTER.
&&
JMRLocal storm report, May 27, 6:00 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
600 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL LUCAS 39.06N 98.54W
05/27/2016 E1.50 INCH RUSSELL KS TRAINED SPOTTER
&&
CWHLocal storm report, May 27, 6:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
607 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLOOD 2 NW WHITEWATER 37.98N 97.17W
05/27/2016 HARVEY KS LAW ENFORCEMENT
SOUTH GRACE HILL ROAD HAS BEEN CLOSED DUE TO FLOODING
BETWEEN SOUTHEAST 12TH STREET AND SOUTHEAST 48TH STREET.
&&
JMRThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:06 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno | 32 min |
| May 26, 7:26 PM CDT | Special Weather Statement | ICT | Marion | 49 min |
| May 26, 7:30 PM CDT | Special Weather Statement | ICT | Saline | 30 min |
| May 26, 7:32 PM CDT | Special Weather Statement | ICT | Russell | 43 min |
| May 26, 7:38 PM CDT | Special Weather Statement | ICT | McPherson | 52 min |
| May 26, 7:42 PM CDT | Special Weather Statement | ICT | Barton | 48 min |
| May 26, 7:56 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Reno, Rice | 64 min |
| May 26, 8:01 PM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln | 44 min |
| May 26, 8:14 PM CDT | Special Weather Statement | ICT | Lincoln | 46 min |
| May 26, 8:15 PM CDT | Special Weather Statement | ICT | Lincoln | 45 min |
| May 26, 8:16 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 46 min |
| May 26, 8:21 PM CDT | Special Weather Statement | ICT | Saline | 24 min |
| May 26, 8:39 PM CDT | Areal Flood Warning | ICT | Chase, Marion | 12 hr |
| May 26, 8:54 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 66 min |
| May 26, 9:28 PM CDT | Areal Flood Warning | ICT | Ellsworth, Rice | 12 hr |
| May 26, 9:37 PM CDT | Special Weather Statement | ICT | Reno | 53 min |
| May 26, 9:43 PM CDT | Flash Flood Warning | ICT | Chase | 4 hr |
| May 26, 9:51 PM CDT | Special Weather Statement | ICT | Harper, Kingman | 54 min |
| May 26, 9:57 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 26 min |
| May 26, 10:32 PM CDT | Special Weather Statement | ICT | Reno | 43 min |
| May 26, 10:46 PM CDT | Special Weather Statement | ICT | Sumner | 44 min |
| May 26, 10:56 PM CDT | Special Weather Statement | ICT | Harvey | 34 min |
| May 26, 11:14 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 30 min |
| May 26, 11:29 PM CDT | Special Weather Statement | ICT | Butler, Harvey, Sedgwick, Sumner | 61 min |
| May 27, 12:20 AM CDT | Special Weather Statement | ICT | Butler, Cowley | 55 min |
| May 27, 12:23 AM CDT | Areal Flood Warning | ICT | McPherson, Saline | 9 hr |
| May 27, 12:56 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Greenwood, Wilson, Woodson | 64 min |
| May 27, 1:13 AM CDT | Flash Flood Warning | ICT | Chase | 5 hr |
| May 27, 1:33 AM CDT | River Flood Warning | ICT | McPherson | 39 hr |
| May 27, 1:33 AM CDT | River Flood Warning | ICT | McPherson, Saline | 55 hr |
| May 27, 1:33 AM CDT | River Flood Warning | ICT | Saline | 65 hr |
| May 27, 2:11 AM CDT | River Flood Warning | ICT | Marion | 53 hr |
| May 27, 2:11 AM CDT | River Flood Warning | ICT | Chase, Lyon | 67 hr |
| May 27, 2:59 AM CDT | Areal Flood Warning | ICT | Harvey | 30 hr |
| May 27, 7:03 AM CDT | Areal Flood Warning | ICT | Chase, Marion | 27 hr |
| May 27, 8:39 AM CDT | River Flood Warning | ICT | Chase | 3 days |
| May 27, 9:14 AM CDT | Areal Flood Warning | ICT | McPherson, Saline | 24 hr |
| May 27, 9:22 AM CDT | Areal Flood Warning | ICT | Rice | 72 hr |
| May 27, 10:12 AM CDT | Areal Flood Warning | ICT | Reno | 71 hr |
| May 27, 11:31 AM CDT | River Flood Warning | ICT | Reno, Rice | 6 days |
| May 27, 2:10 PM CDT | Special Weather Statement | ICT | Sumner | 65 min |
| May 27, 2:23 PM CDT | Special Weather Statement | ICT | Harper | 67 min |
| May 27, 2:46 PM CDT | Special Weather Statement | ICT | Harvey | 59 min |
| May 27, 2:48 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 57 min |
| May 27, 3:02 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 34 min |
| May 27, 3:15 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 40 min |
| May 27, 3:20 PM CDT | Special Weather Statement | ICT | Harvey | 55 min |
| May 27, 3:21 PM CDT | Special Weather Statement | ICT | Butler | 54 min |
| May 27, 3:33 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 42 min |
| May 27, 3:36 PM CDT | Severe Thunderstorm Warning | ICT | Harvey | 54 min |
| May 27, 3:42 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno | 36 min |
| May 27, 3:47 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 26 min |
| May 27, 3:50 PM CDT | Special Weather Statement | ICT | Kingman | 25 min |
| May 27, 3:53 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick | 25 min |
| May 27, 4:06 PM CDT | Special Weather Statement | ICT | Marion | 54 min |
| May 27, 4:09 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 66 min |
| May 27, 4:11 PM CDT | Special Weather Statement | ICT | Sumner | 34 min |
| May 27, 4:15 PM CDT | River Flood Warning | ICT | McPherson | 15 hr |
| May 27, 4:16 PM CDT | Special Weather Statement | ICT | Sedgwick | 29 min |
| May 27, 4:20 PM CDT | Areal Flood Warning | ICT | Sumner | 18 hr |
| May 27, 4:28 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 20 min |
| May 27, 4:38 PM CDT | Areal Flood Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 18 hr |
| May 27, 4:47 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 28 min |
| May 27, 5:02 PM CDT | Special Weather Statement | ICT | Kingman | 43 min |
| May 27, 5:03 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 42 min |
| May 27, 5:18 PM CDT | Special Weather Statement | ICT | Marion | 27 min |
| May 27, 5:25 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 50 min |
| May 27, 5:26 PM CDT | Special Weather Statement | ICT | Lincoln | 34 min |
| May 27, 5:32 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 26 min |
| May 27, 5:39 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 36 min |
| May 27, 6:27 PM CDT | Special Weather Statement | ICT | Cowley | 63 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.